# SDR ASAA2021041334568

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,599 hours, 15,705 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Leaking
- Location: Nr 2 Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM #2 ENGINE STARTER MAGNETIC PLUG HOUSING. GROUNDED - YES. REPLACED STARTER MAGNETIC PLUG HOUSING, REF B737-800 AMM 80-11-01-360-801-F00. ALL INSTALLATION TESTS NML PER SAME.
